# SDR IPXA10561051

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 26,419 hours, 17,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 356
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, WHILE EVALUATING SHEAR WEBS, FOUND PREVIOUS BLEND AT BS 356, LBL 43, WL 208, TO BE OUT OF LIMITS IAW EO B757-5310-38276.  REPAIRED IAW ATS ER NR 10-3477, DATED 10JUL10.
